# SDR USAA2012022700022

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 40,310 hours, 16,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON AFT RIGHT DOOR SILL BETWEEN FR67 TO FR68, S23R, -Y1732.  REPAIRED AFT RIGHT DOOR SILL BETWEEN FR67 TO FR68, S23R, -Y1732 IAW SRM 53-41-14 FIG 201 LETTER "K" PAGE 213-24.
